# SDR XGNA202402130002

- Difficulty date: January 31, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- Aircraft time: 14,953 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Gusset
- Part number: 9562001075
- Part serial: 576
- Condition: Cracked
- Location: Zone 300
- Part time: 14,953 hours
- Component: Horizontal Stab, Beech
- Component part number: 96620005623
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.58 INCH CRACK IN LOWER RADIUS OF AFT SPAR GUSSET AT STA 00.000 OF LEFT HORIZONTAL STABILIZER.
